# SDR AU000543

- Difficulty date: July 9, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Rivet
- Condition: Misaligned
- Location: Wing, Nac/Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT OUTBOARD ENGINE NACELLE COWL RIVET MISALIGNED TO SPAR CAP RIVETS BY APPROXIMATELY 3.175 MM (0.125 INCH).  FOUND DURING INSPECTION IAW AD/P68/46.  (X)
